# SDR TIMA20160108001

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900C
- Aircraft serial: UB7
- Aircraft time: 27,533 hours, 39,160 cycles
- Engine: Pwa PT6A65B
- Engine time: 31,228 hours, 43,188 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912929
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER ROTATION THE LT PROPELLER AUTO FEATHERED.  PILOT REDUCED POWER & IMMEDIATELY LANDED, ABORTING THE TAKEOFF.  THE PROBLEM WAS DISCOVERED TO BE A FAULTY AUTO FEATHER LOW PRESS SWITCH.
